No CrossRef data available.
Diffusion Limit of the Lorentz Model: Asymptotic Preserving Schemes
Published online by Cambridge University Press: 15 September 2002
This paper deals with the diffusion limit of a kinetic equation where the collisions are modeled by a Lorentz type operator. The main aim is to construct a discrete scheme to approximate this equation which gives for any value of the Knudsen number, and in particular at the diffusive limit, the right discrete diffusion equation with the same value of the diffusion coefficient as in the continuous case. We are also naturally interested with a discretization which can be used with few velocity discretization points, in order to reduce the cost of computation.
- Research Article
- ESAIM: Mathematical Modelling and Numerical Analysis , Volume 36 , Issue 4 , July 2002 , pp. 631 - 655
- © EDP Sciences, SMAI, 2002